# SDR CHIR201208281020

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: General aviation
- Aircraft: N192CH
- Make and model: Kawski KV1072
- Aircraft serial: 4011
- Engine: Ge CT581402
- Engine time: 34,204 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 280109A
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 34,204 hours
- Stage of operation: FF
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ON AN ACTIVE FIRE MISSION WHEN FLYING BACK TO THE WATER DIP SIGHT CO-PILOT NOTICED THE NR 2 ENGINE OIL PRESSURE DROP TO ZERO, SECONDS LATER THE NG DROPPED TO ZERO THEN THE NR 2 CHIP LIGHT ILLUM PILOT RELEASED THE LONGLINE AND WATER BUCKET (THEY HEARD THE UPPER HOOK RELEASE) SHUT NR 2 ENGINE AND PROCEEDED TO SERVICE LANDING AND TO THEIR SURPRISE THEY ENCOUNTERED A HEAVY JERK AFTER 3-4 MIN OF FLYING TOWARDS SERVICE LANDING AND NOTICED THE LONGLINE AND BUCKET HAD JUST RELEASED.  A/C LANDED AT SERVICE SAFELY, AFTER SHUT DOWN INSPECTED THE OIL CHIP MAG PLUG AND DISCOVERED 3 PIECES OF MAGNETIC STEEL PARTICLES ONE BEING ABOUT 1/4 INCH IN SIZE THE OTHER 2 ABOUT 1/8 INCH.  REPLACED NR 2 ENGINE AND CHANGED NR 1 AND NR 2 ENGINE OIL.  PRIOR TO THIS EVENT (3 DAYS) NOTICED A SMALL OIL LEAK ON THE NR 2 ENGINE UNDER WHERE THE OIL FILTER HOUSING IS LOCATED, BUT COULD NOT IDENTIFY WHERE IT WAS COMING FROM.
